# SDR SWAA2023102407338

- Difficulty date: October 4, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 13,127 hours, 5,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] VERIFIED STEPS 1;2 COMPLETE.;[02] VERIFIED STEP 4 COMPLETE.;[03] VERIFIED STEPS 5;6;7; COMPLETE AND MEASUREMENT TABLE; ALL STEPS AND CARD COMPLETE.;[04] CRACK ON SCUFF PLATE WAS FOUND TO BE OUT OF LIMITS AS PER SRM 53-30-15-1A-1. SCUFF PLATE WAS REPAIRED AS PER SRM 53-30-15-2R-1.;[05] VERIFIED STEPS 5;6;7; COMPLETE AND CORRECTION ACTION ITEM 4; ALL STEPS AND CARD COMPLETE (UPDATED).
